No AF but Neg Test what does everyone think

Discussion in 'Trying To Conceive' started by fairydust1984, Dec 14, 2009.

  1. fairydust1984

    fairydust1984 Member

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
    Hello,

    Please help I am 10 days over due af no sign of her yet i feel really bloated and have had stich on my right hand side i was on the pill but was a bit haphazard at taking it. I have taken 2 tests and both are negative any ideas i am usually really regular.

    I would be really happy if i was but not sure if i should carry on taking the pill and stop taking again after a normal period so confused :wacko::wacko:
     
  2. fairydust1984

    fairydust1984 Member

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
  3. pichi

    pichi TTC on hold

    Joined:
    Oct 23, 2009
    Messages:
    15,033
    Likes Received:
    0
    i found when changing pill or going on and off it, it would throw my cycle out by a few days. for example, i was always a saturday on Microgynon but then when i got moved to mercilon i was always on a tuesday. you might find that because you are not taking the pill 100% accurately its making your due days fluctuate between one another.
     
  4. fairydust1984

    fairydust1984 Member

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
    thanks do you think i should keep taking my pill and wait till i get a normal period?
     
  5. pichi

    pichi TTC on hold

    Joined:
    Oct 23, 2009
    Messages:
    15,033
    Likes Received:
    0
    i would say if you are on the pill just now wait till you are finished your packet of pills then start a fresh after you have had your breakthrough bleeding with the pill. that way you are not going to be stopping mid-cycle and if you are lucky you will stay the same once you come off it - or as close to it anyway.

    however - if you have not started a new packet and you are TTC or just NTNP i would stay off
     
  6. fairydust1984

    fairydust1984 Member

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
    i stopped taking it last friday but no sign of af or breakthrough bleading yet, but no positive test either but also feel very bloated, backache and headachs and dizzyness. v confused.
     
  7. pichi

    pichi TTC on hold

    Joined:
    Oct 23, 2009
    Messages:
    15,033
    Likes Received:
    0
    i know that headaches, dizzyness and slight nausea can be symptoms when coming off the pill - i only just came off the pill middle of November and i felt so ill the first week of being off it - i now haven't felt better - well besides the fact im not getting signs i might be pregnant! haha
     
  8. fairydust1984

    fairydust1984 Member

    Joined:
    Aug 12, 2009
    Messages:
    20
    Likes Received:
    0
    fingers crossed for you have you tested yet or when are you due to test how long after coming off the pill did you ovulate??
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice